# SDR JJBA20251014046

- Difficulty date: September 9, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ZONE 171 AFT LOWER FUSELAGE BY AIRCRAFT PLACARD. REMOVED CORROSION AND REPAIRED AREA ZONE 171 AFT LOWER FUSELAGE BY AIRCRAFT PLACARD BY PERFORMING CUTOUT AND INSTALLING A DOUBLER AND FILLER.
